# SDR 2016FA0000165

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: General aviation
- Aircraft: N6711Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274039
- Aircraft time: 7,518 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Bolt
- Part number: AN17533A
- Condition: Corroded
- Location: Stabilator
- Part time: 7,518 hours
- Component: Stabilator, Piper, NA
- Component part number: 10607003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD74-13-03, SB 1160, AND SAIB CE-04-88, SEVERE CORROSION WAS DISCOVERED ON THE STABILATOR HORN AND BALANCE WEIGHT TUBE FITTING ATTACHMENT BOLTS, NO PART NUMBER CALLOUT.  THE STABILATOR TO TORQUE TUBE ATTACHMENT BOLT HOLES WERE FOUND ELONGATED, AND LIGHT CORROSION WAS DISCOVERED ON THE TORQUE TUBE PN 16067-002.  BOTH TORQUE TUBE BEARINGS, PN 4542-363, WERE SEVERELY CORRODED AND SEIZED.
